# SDR QXEA2010010800019

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,699 hours, 15,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT OTBD COUNTER BALANCE ARM ON FWD CARGO BAY DOOR IS GOUGED.  BLENDED OUT GOUGES, ALL BLENDS WITHIN LIMITS OF IAW SRM 51-21-06-001-001-A01 AND REO 670-52-35-185.  PERFORMED LPI ON BLENDED AREAS IAW LPI NDTM 51-20-008.  ALODINED, PRIMED ANDPAINTED ALL BLENDED AREAS IAW SRM 51-21-06-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  ALL WORK IN CONFORMITY WITH REO 670-52-35-185.
